# SDR USAASB01285

- Difficulty date: October 7, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE FOUND THE CABIN EMERGENCY LIGHTS FROM SEAT ROWS SIX THROUGH NINE AND THE LEFT EXTERIOR LIGHTS BETWEEN ESCAPE DOORS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK NORMAL.  (M)
